Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 2, 2009, 2:12 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 2:12 PM CDT (19:12 UTC)
- Expired
- Apr 2, 2009, 2:45 PM CDT
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 2:19 PM CDT | TSTM WND GST 70 | Long Beach, MS | SOUTH WIND ESTIMATED GUST TO 70 MPH REPORTED BY NWS EMPLOYEE IN LONG BEACH. |
| Apr 2, 2:23 PM CDT | HAIL 0.75 | Gulfport, MS | SHERIFFS OFFFICE REPORTS PENNY SIZE HAIL AT EDGEWATER MALL BETWEEN GULFPORT AND BILOXI. |
| Apr 2, 2:23 PM CDT | HAIL 0.88 | Gulfport, MS | NICKLE SIZE HAIL WAS OBSERVED AT THE GULFPORT COURTHOUSE. |
| Apr 2, 2:45 PM CDT | TSTM WND DMG | Ocean Springs, MS | SEVERAL HOMES RECEIVED DAMAGE IN THE PINEHURST SUBDIVISION JUST OUTSIDE OF OCEAN SPRINGS. FOURTEEN HOMES RECEIVED MINOR DAMAGE WHILE TWO HOMES HAD THEIR ROOFS PARTIALLY LIFTED OFF. POSSIBLE TORNADO. |
| Apr 2, 2:45 PM CDT | HAIL 0.5 | Ocean Springs, MS | MARBLE SIZE HAIL WAS REPROTED IN OCEAN SPRINGS. |
| Apr 2, 2:45 PM CDT | TORNADO 0 | Ocean Springs, MS | SEVERAL HOMES RECEIVED DAMAGE IN THE PINEHURST SUBDIVISION JUST OUTSIDE OF OCEAN SPRINGS. FOURTEEN HOMES RECEIVED MINOR DAMAGE WHILE TWO HOMES HAD THEIR ROOFS PARTIALLY LIFTED OFF. NWS STORM SURVEY DETERMINED DAMAGE IS HIGH END EF0 WITH ESTIMATED 3-SECOND WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:24 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 021912
TORLIX
MSC047-059-021945-
/O.NEW.KLIX.TO.W.0032.090402T1912Z-090402T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
SOUTHWESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ST. MARTIN...OCEAN SPRINGS...
* UNTIL 245 PM CDT
* AT 210 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
BAY ST LOUIS...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
BILOXI BY 225 PM CDT...
ST. MARTIN BY 230 PM CDT...
OCEAN SPRINGS AND 8 MILES NORTHWEST OF GULF PARK ESTATES BY 235 PM
CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3037 8864 3035 8874 3041 8883 3040 8884
3036 8878 3035 8880 3039 8887 3039 8899
3035 8908 3036 8910 3032 8923 3040 8928
3062 8877
TIME...MOT...LOC 1911Z 246DEG 43KT 3036 8914
$$1 follow-up statement
000
WWUS54 KLIX 021928
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
228 PM CDT THU APR 2 2009
MSC047-059-021945-
/O.CON.KLIX.TO.W.0032.000000T0000Z-090402T1945Z/
JACKSON MS-HARRISON MS-
228 PM CDT THU APR 2 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHERN
HARRISON AND SOUTHWESTERN JACKSON COUNTIES...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BILOXI...MOVING
NORTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
7 MILES NORTHWEST OF OCEAN SPRINGS BY 235 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3037 8864 3035 8874 3041 8883 3040 8884
3036 8878 3035 8880 3039 8887 3039 8899
3035 8908 3036 8910 3032 8923 3040 8928
3062 8877
TIME...MOT...LOC 1928Z 244DEG 43KT 3045 8894
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 1:55 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 2, 1:55 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
155 PM CDT THU APR 2 2009
.UPDATE...
CLEARING THE NEXT SET OF COUNTIES AND PARISHES FOR THE TOP OF THE
HOUR. ESSENTIALLY EVERYTHING WEST OF PEARL RIVER AND THE SOUTH
SHORE PARISHES SOUTH AND WEST OF JEFFERSON PARISH. ALSO CLEARING
THE HIGH WIND WATCH WITH FRONTAL PASSAGE. SQUALL CONTINUES TO MOVE
RAPIDLY EAST AROUND 50 MPH INTO THE MISSISSIPPI COASTAL COUNTIES.
UPDATES OUT BEFORE TOP OF HOUR. 24/RR
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HIGH WIND WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ061>064-
068>070.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ530-550-555-
570-575.
MS...HIGH WIND WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ080>082.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ550-555-570-
575.
&&
24/RRHazardous weather outlook, Apr 2, 12:05 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1205 PM CDT THU APR 2 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-022200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1205 PM CDT THU APR 2 2009 ...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS AND TORNADOES THIS AFTERNOON... ...A TORNADO WATCH IS IN EFFECT UNTIL 5 PM CDT... ...A HIGH WIND WATCH IS IN EFFECT UNTIL 4 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS... SUPERCELLS IN ADVANCE OF A SQUALL LINE...FOLLOWED BY A SQUALL LINE ALONG A COLD FRONT...WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS 70 TO 80 MPH...LARGE HAIL BETWEEN PENNY AND GOLF BALL SIZES...ISOLATED TORNADOES POTENTIALLY TO EF-3 STRENGTH...FREQUENT LIGHTNING AND BRIEF VERY HEAVY RAINFALL THIS AFTERNOON BEFORE 5 PM. HIGH WINDS... VERY DRY AIR ALOFT AND AN UNSTABLE AIR MASS OVER THE AREA WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 60 MPH AT TIMES WELL AWAY AND NOT DIRECTLY ASSOCIATED WITH THUNDERSTORMS THROUGH 4 PM. MARINE HAZARDS... A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE GULF WATERS THROUGH THIS EVENING. A TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG SOUTHEASTERLY WINDS AND SEAS OF 6 TO 8 FEET...MAINLY BEYOND 15 NAUTICAL MILES FROM SHORE. A COLD FRONT WILL PASS THROUGH THE COASTAL WATERS THURSDAY EVENING WITH A WIND SHIFT TO THE NORTHWEST. WINDS AND SEAS SHOULD BEGIN TO CALM EARLY FRIDAY MORNING. RIVER FLOODING... FLOODING WILL CONTINUE ALONG SEVERAL AREA RIVERS. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM WILL MOVE THROUGH THE CENTRAL UNITED STATES SENDING ANOTHER COLD FRONT THROUGH THE OUTLOOK AREA. THERE IS A RISK OF STRONG TO SEVERE STORMS ON SUNDAY WITH THIS SYSTEM AS WELL. RIVER FLOODING... SEVERAL AREA RIVERS ARE FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH THE END OF THE WEEK AND INTO THE WEEKEND IN SOME CASES. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THROUGH 5 PM TODAY. 24/RR
In the hours before
Special weather statement, Apr 2, 10:11 AM CDT, 4 hours 1 minute before
LAZ034>038-046>050-056-057-059-065-MSZ068>070-021615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1011 AM CDT THU APR 2 2009 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING IBERVILLE PARISH...POINTE COUPEE PARISH...EAST FELICIANA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...EAST BATON ROUGE PARISH...ASSUMPTION PARISH...ST. HELENA PARISH...WEST BATON ROUGE PARISH...ST. JAMES PARISH...ASCENSION PARISH...PIKE COUNTY...AMITE COUNTY...WILKINSON COUNTY...WEST FELICIANA PARISH...LAFOURCHE PARISH...TERREBONNE PARISH... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG WINDS WITH GUSTS UP TO 50 MPH ALONG A WOODVILLE TO NEW ROADS TO GROSSE TETE LINE...MOVING EAST AT 50 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... BAKER AND ZACHARY BY 1025 AM... ZACHARY BY 1030 AM... GREENWELL SPRING...WATSON AND PRIDE BY 1040 AM... MONTPELIER BY 1105 AM... THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM THURSDAY AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Local storm report, Apr 2, 12:33 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1233 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 3 SE MARINGOUIN 30.46N 91.48W
04/02/2009 E1.75 INCH IBERVILLE LA EMERGENCY MNGR
GOLFBALL SIZE HALL REPORTED IN NORTHERN IBERVILLE PARISH.
1132 AM HAIL 8 WSW MCCOMB 31.20N 90.59W
04/02/2009 E1.75 INCH AMITE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL.
1142 AM HAIL SUMMIT 31.28N 90.47W
04/02/2009 E1.75 INCH PIKE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED IN SUMMIT.
1205 PM HAIL GONZALES 30.22N 90.92W
04/02/2009 E0.25 INCH ASCENSION LA EMERGENCY MNGR
PEA TO MARBLE SIZE HAIL REPORTED IN GONZALES
&&Local storm report, Apr 2, 1:02 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM FUNNEL CLOUD 8 SW MCCOMB 31.16N 90.56W
04/02/2009 AMITE MS EMERGENCY MNGR
FUNNEL CLOUD OBSERVED ALONG I-55 AT EXIT 13.
1242 PM TORNADO 8 ENE MCCOMB 31.29N 90.34W
04/02/2009 PIKE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS TORNADO 8 MILES EAST
NORTHEAST OF MCCOMB ALONG MS HIGHWAY 22.
1245 PM HAIL 8 SW TYLERTOWN 31.03N 90.24W
04/02/2009 E1.75 INCH WALTHALL MS LAW ENFORCEMENT
STATE POLICE REPORT GOLFBALL SIZE HAIL ON HIGHWAY
98...ALONG THE PIKE...WALTHALL COUNTY LINE.
&&Local storm report, Apr 2, 1:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
152 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL LIVINGSTON 30.50N 90.75W
04/02/2009 E0.25 INCH LIVINGSTON LA CO-OP OBSERVER
1210 PM TSTM WND GST LIVINGSTON 30.50N 90.75W
04/02/2009 E57.00 MPH LIVINGSTON LA CO-OP OBSERVER
1219 PM HAIL 8 E MCCOMB 31.24N 90.33W
04/02/2009 E1.75 INCH PIKE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED AT PIKE COUNTY MIDDLE SCHOOL.
1242 PM TORNADO 8 ENE MCCOMB 31.29N 90.34W
04/02/2009 PIKE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS TORNADO 8 MILES EAST
NORTHEAST OF MCCOMB ALONG MS HIGHWAY 44.
1245 PM NON-TSTM WND DMG 6 N MADISONVILLE 30.48N 90.16W
04/02/2009 ST. TAMMANY LA NWS EMPLOYEE
I-12 GOODBEE EXIT SIGN BENT OVER BY STRONG WINDS. PINE
TREES BLOWN DOWN.
0142 PM HAIL SLIDELL 30.28N 89.78W
04/02/2009 E0.88 INCH ST. TAMMANY LA NWS EMPLOYEE
NICKLE SIZE HAIL REPORTED IN SLIDELL
0142 PM TSTM WND DMG SLIDELL 30.28N 89.78W
04/02/2009 ST. TAMMANY LA NWS EMPLOYEE
ESTIMATED 60 MPH WINDS SNAPPED OFF TREES.
&&
CORRECTION.... FOR PIKE COUNTY TORNADO LOCATION AT 1242 CDT. MS
HIGHWAY SHOULD BE 44...NOT HIGHWAY 22.Local storm report, Apr 2, 1:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
158 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG NEW ORLEANS 29.97N 90.08W
04/02/2009 ORLEANS LA BROADCAST MEDIA
18 WHEELER TRUCK OVERTURNED ON I-10 NEAR IRISH BAYOU
EXIT. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:52 AM CDT | Wind Advisory | LIX | Pearl River | 3 hr |
| Apr 2, 10:36 AM CDT | High Wind Watch | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 4 hr |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 28 min |
| Apr 2, 11:53 AM CDT | Tornado Warning | LIX | Amite, Pike | 37 min |
| Apr 2, 12:23 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pearl River, Pike, Walthall | 67 min |
| Apr 2, 12:25 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 35 min |
| Apr 2, 12:34 PM CDT | Tornado Warning | LIX | Pike, Walthall | 26 min |
| Apr 2, 12:57 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 51 min |
| Apr 2, 1:21 PM CDT | Tornado Warning | LIX | Hancock | 24 min |
| Apr 2, 1:32 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 33 min |
| Apr 2, 1:41 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 34 min |
| Apr 2, 1:55 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 35 min |
| Apr 2, 2:19 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 41 min |
| Apr 2, 2:38 PM CDT | Tornado Warning | LIX | Jackson | 22 min |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.